Journal of the Mathematical Society of Japan

Artin-Schreier coverings of algebraic surfaces

Yoshifumi TAKEDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 41, Number 3 (1989), 415-435.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230128669

Digital Object Identifier
doi:10.2969/jmsj/04130415

Mathematical Reviews number (MathSciNet)
MR0999506

Zentralblatt MATH identifier
0698.14005

Subjects
Primary: 14E20: Coverings [See also 14H30]
Secondary: 12F10: Separable extensions, Galois theory 14E22: Ramification problems [See also 11S15]

Citation

TAKEDA, Yoshifumi. Artin-Schreier coverings of algebraic surfaces. J. Math. Soc. Japan 41 (1989), no. 3, 415--435. doi:10.2969/jmsj/04130415. https://projecteuclid.org/euclid.jmsj/1230128669


Export citation